Examples of abelian surfaces in P4
- authored by
- Klaus Hulek, Herbert Lange
- External Organisation(s)
-
Friedrich-Alexander-Universität Erlangen-Nürnberg (FAU Erlangen-Nürnberg)
- Type
- Article
- Journal
- Journal für die reine und angewandte Mathematik
- Volume
- 1985
- Pages
- 201-216
- No. of pages
- 16
- ISSN
- 0075-4102
- Publication date
- 12.1985
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- General Mathematics, Applied Mathematics
- Electronic version(s)
-
https://doi.org/10.1515/crll.1985.363.201 (Access:
Unknown)